# SDR CVGA20210601001

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 8,504 hours, 6,458 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Mixing Valve
- Part number: C100169
- Condition: Intermittent
- Location: Brake Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE PRESSURE ON ALL BRAKE PEDALS AFTER LANDING. BRAKE PRESSURE DID COME BACK AFTER ABOUT 1O SECONDS. HYDRAULIC PRESSURE WAS IN THE GREEN.
